# SDR SWAA2025071190347

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 62,356 hours, 37,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY EXIT/SALIDA SIGN COVER ADJACENT (OUTBOARD) OF FAS JUMPSEAT FELL OFF.   RESECURED FWD ENTRY DOOR EXIT/SALIDA SIGN LENS PER AMM 33-51-01. OPS CHECK GOOD.
